# SDR IPXA13579787

- Difficulty date: August 8, 2013
- Submitted: August 16, 2013
- Operation: Air carrier
- Aircraft: N470UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25486
- Aircraft time: 22,462 hours, 13,588 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 141N541035
- Condition: Damaged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-8 MAIN CABIN FLOORBOARD 211XAF IS DAMAGED.     FABRICATED NEW FLOORBOARD IAW SREO, B757-5320-9692-H
